# SDR SWAA050325

- Difficulty date: February 5, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 67,573 hours, 73,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6547661
- Condition: Broken
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND F/O ESCAPE ROPE DOOR LATCH BROKEN.  REMOVED AND REPLACED LATCH PER MM.
